Translator Disclaimer
June 2012 On rational limits of Shelah—Spencer graphs
Justin Brody, M. C. Laskowski
J. Symbolic Logic 77(2): 580-592 (June 2012). DOI: 10.2178/jsl/1333566638

Abstract

Given a sequence { αn } in (0,1) converging to a rational, we examine the model theoretic properties of structures obtained as limits of Shelah—Spencer graphs G(m, mn). We show that in most cases the model theory is either extremely well-behaved or extremely wild, and characterize when each occurs.

Citation

Download Citation

Justin Brody. M. C. Laskowski. "On rational limits of Shelah—Spencer graphs." J. Symbolic Logic 77 (2) 580 - 592, June 2012. https://doi.org/10.2178/jsl/1333566638

Information

Published: June 2012
First available in Project Euclid: 4 April 2012

zbMATH: 1252.03098
MathSciNet: MR2963022
Digital Object Identifier: 10.2178/jsl/1333566638

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 2 • June 2012
Back to Top